# SDR 3002009512280

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N524FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20095
- Aircraft time: 475 hours, 299 cycles
- Engine: Hnywl AS90711A
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE HIT LT HORZ STAB AND VERTICAL STAB, LEADING EDGE FOR THE LT STAB, LEADING EDGE ACCESS PANEL, UPPER AND LOWER HORSE COLLAR DAMAGED. NO DAMAGE FOUND TO STAB ACTUATOR. FOUND BIRD PARTS INSIDE PANELS.
